The following has been bothering me for a few years...
- Strange feeling at neck, as if something is pressing my throat. This feels like wearing a shirt with a tight collar. It comes and goes.
- Easy to be dizzy.
- Sensitive throat, easy to get minor infection that doesn't require medication.
- Vision disturbance, especially when it is dark. Lots of "visual noise".
- Ringing in left ear, it happened for about a month in 2003, then stop for 4 years and now coming back.
- Spasm, tingling, shaking. used to be very bad in 2003, then it disappeared and reappear again, but only mildly.
- Joint pain when there is an infection elsewhere in my body.
- Always wake up 1 hour earlier than required.
- Need to go to washroom more often.
Diagnosis so far
- HLAB27 positive, which should explain the joint pain.
- Normal blood/urine test shows lymphocytes is always near the minimum reference range, but everything else is fine.
- Doctor can't feel anything enlarged in my neck.
- Ultrasounds shows one side of the lymph node is "slightly enlarged" 20mm x 8mm x 6mm. The other side is at "less than 12 mm"
- When it first happen I was at 147 lbs. 4 years later I am at 155 lbs.
- CT scan on brain, nothing wrong.
- No mineral deficiency, btu that was 3 years ago.
- I tried to eat healthy with lots of vegetable. I liked beef and spicy food tho. Always try to have some kind of breakfast. I avoid sugar or salt if possible especially when eating outside, but I don't suffer deficiency on them.
- I tried to maintain at least 7.5 to 8 hours of sleep every night.
- I don't exercise a lot, but I always try to walk instead of taking the car / elevator.
- In a stable relationship for more than 7 years. We are faithful (I believe) to each other.
- Not a smoker, rarely alcohol
Please help me... I am very scared.....
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?